# SDR SWIA202157985

- Difficulty date: March 15, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR- EVIDENCE OF CORROSION ON CLEAT (DOOR LOWER FITTING AFT OF FS310.00)     (C-CHECK RO 5/3/2021)    (FS CORRECTION: AFT OF FS319.70, NOT FS310.00). FOUND CORROSION ON SVC DR CLEAT AFT OF FS319.70 TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW CLEAT REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. SEE COTNINUAITON CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY.
